# SDR VNAA20250320024

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208858 SN: 00787 DISCREPANCY: FOUND CORROSION ON WATER WASTE DOOR SURROUND STRUCTURE BOTTOM DIAPHRAGM PN# SH670-32284-3 CORRECTIVE ACTION: REMOVED WATER WASTE DOOR SURROUND STRUCTURE BOTTOM DIAPHRAGM PN# SH670-32284-3 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW WATER WASTE DOOR SURROUND STRUCTURE BOTTOM DIAPHRAGM PN# SH670-32284-3 IAW CRJ 700 SRM 51-42-06-001-001-A01.
